# SDR CA050211004

- Difficulty date: January 26, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252B40124
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF AND ON GEAR UP SELECTION, THE NOSE GEAR FAILED TO RETRACT AND IT WAS OBSERVED BY THE CREW THAT THE NR 2 HYDRAULIC SYSTEM WAS ALMOST DEPLETED OF OIL. AIRCRAFT WAS MAINTAINED VISUALLY IN THE CIRCUIT WHILE ALL RELEVANT QRH PROCEDURES WERE COMPLETED. FOLLOWING COMPLETION OF DRILLS A NORMAL APPROACH AND LANDING WAS CARRIED OUT. ENGINEERING INVESTIGATION REVEALED A RUPTURE FAILURE OF A FLEXIBLE HOSE IN THE NLG RETRACTION HYDRAULIC SYSTEM.  THE HOSE WAS REPLACED AND FOLLOWING SATISFACTORY COMPLETION OF MM REQUIREMENTS THE AIRCRAFT WAS RELEASED TO SERVICE WITHOUT FURTHER INCIDENT.
